# SDR 7SJA2021031750001

- Difficulty date: March 17, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N525M
- Make and model: Cessna 525
- Aircraft serial: 50000235
- Aircraft time: 2,430 hours, 1,805 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 50006193001
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 2,430 hours, 1,805 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RIB P/N 500-06193-001 WAS FOUND CRACKED THROUGH DURING A 120 MONTH INSPECTION ITEM Z320-002 TASK CODE 05-43-00-210-804-A/600.
